# SDR USAASB99019

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543110
- Condition: Cracked
- Location: Flt Compartment
- Part time: 25,842 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT125 - AT FL350, THE CAPTAIN NOTICED AN AREA OF SEVERAL SMALL CRACKS IN THE OUTER PANE AT THE TOP CENTER OF THE FIRST OFFICERS FORWARD WINDSHIELD.  QUICK REFERENCE HANDBOOK PROCEDURES WERE FOLLOWED.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE R-1 WINDSHIELD PER JOB PROCEDURE CARD.  ALSO, REPLACED WINDOW HEAT CONTROL UNIT (P/N 231-2) FOR THE R-1 WINDSHIELD AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
